# SDR DALA2024122011876

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 73,901 hours, 29,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 06354R1323
- Condition: Arced
- Location: Zone 200
- Part time: 101,205 hours, 10,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6509192) IN FLIGHT, RT FWD WINDOW HAD A SPARK OF LIGHT/ARC IN UPPER LT CORNER. RAN WINDOW DAMAGE QRH PROCEDURE. R/R FO WINDSHIELD PER B737 AMM 56-11. LEAK CHECK GOOD. R/R FO WINDSHIELD HEAT CONTROL UNIT PER B737 AMM 30-41. OPS CHECK OK.
